# SDR SWAA2024011641418

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 36,580 hours, 17,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT INTERIOR EMERGENCY LIGHTS INOP<[01] R&R EMERGENCY LIGHT BATTERY PACK FOR LEFT OVER WING EXIT INTERIOR EMERGENCY LIGHTS PER AMM 33-51-06. OPS CHECK GOOD.
